Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have severe pain in scar and tummy along with discharge. Had C-section and was on antibiotics. Is this normal?

Hi, I had a c-section 4 weeks ago. In the week after the section I was put on a course of antibiotics for a low-grade infection in the lining of womb. This morning I woke to yellow discharge and bright yellow lumps in it and when I wipe. I also have severe pain in my scar and my tummy area. I was wondering is this anything to be concerned about or is this normal? Thanks
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
The above said details goes in the favour of wound infection..
Causes for this may be
1.improper and inadequate dosage of antibiotics
2.improper hygiene in that area

Consult microbiologist and go for culture sensitivity of the yellow discharge/pus.
And according to that use antibiotics regularly,,
The wound infection may go in due course of time
thank you
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor